# SDR 01FDEA00654

- Difficulty date: August 2, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 32,712 hours, 6,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LAND GEAR LT BULKHEAD DOUBLER BETWEEN BS 1361-1381 CRACKED. REMOVED AND REPLACED SRM 51-31-01 VOL 2.
